MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563659809028058

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1998

Carisoprodol-induced myoclonic encephalopathy.

Roth B A, Vinson D R, Kim S

Клинический случайСравнительное исследованиеСтатьяПеревод пока не подготовлен

Аннотация

CASE REPORT: A 39-year-old man ingested 35 g carisoprodol. He developed agitation, tachycardia, myoclonus, and coma. The blood carisoprodol was 71 micrograms/mL; the meprobamate was 26 micrograms/mL.

DISCUSSION: Carisoprodol overdose is thought to induce simple central nervous system depression. This case demonstrates a severe overdose with symptoms more consistent with myoclonic encephalopathy. A review of cases presenting to the San Francisco Division of the California Poison Control System during 1997 suggests that carisoprodol is more commonly associated with agitation and bizarre movement disorders than the current literature suggests. The pharmacology and potential mechanisms of toxicity are discussed.

CONCLUSION

Agitation, hypertonia, and a myoclonic encephalopathy may be seen with significant carisoprodol intoxication.

Для цитирования: Roth B A, Vinson D R, Kim S. Carisoprodol-induced myoclonic encephalopathy.. Journal of toxicology. Clinical toxicology. 1998. DOI: 10.3109/15563659809028058.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.